# SDR RAIA950843

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Rudder Pdls
- Part time: 9,569 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7311 - MINIMUM BRAKE PRESSURE APPLIED, ANTI-SKID ACTIVATED AND DURING NORMAL BRAKING TAXIING TO GATE.  MAINTENANCE SERVICED ALL FOUR MASTER CYLINDERS P/N ACM 26810, TO LIMITS AS REQUIRED.  TAXI CHECK GOOD.  (M)
